# SDR CA030603006

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,812 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Broken
- Location: Brake Assy
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS TAXIING TO POSITION TO PARK ON APRON WHEN IT HAD AN UNCOMMANDED BRAKING ACTION ON LT SIDE OF A/C. FLIGHT CREW SHUT DOWN AS NORMAL AND INVESTIGATED PROBLEM. UPON VIEWING LT BRAKE, NOTICED PIECES OF BRAKE STICKING OUT AND REASON FOR BRAKE TO JAM.  ENG FLEW UP WITH PARTS, FOUND PIECES WERE PARTS OF IB STATOR.  BRAKE WAS CHANGED, NO OTHER DAMAGE TO A/C WAS NOTED. UPON INVEST OF BRAKE ASSY, IT WAS NOTED THAT IB STATOR BROKE INTO 4 PIECES. SOME PIECES HAD JAMMED BETWEEN TORQUE PLATE ASSY,  LINING CARRIER ASSY (ROTOR), CAUSING BRAKE TO JAM AND ALSO CAUSING DAMAGE TO TORQUE PLATE ASSY.  BRAKE UNIT WAS STAMPED WITH 'SB' INDICATING COMPLIANCE WITH SB550-32-41 AND STATOR WAS STAMPED WITH 'CHGC' AFTER PN.
